MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ 1.2 ML

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ 1.2 ML
Model Number PN40083
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Easy Bruising (4558)
Date of Event 03/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the injector, pa-c, a 35-year-old female patient was injected with 0.2 ml of revanesse versa+ into her top right upper lip.The patient had a history of lip sores and took valtrex before the injection.The injector aspirated before each injection & showed good capillary refill after injection.The injector asked if patient was in pain, pt.Said there was pain but not intense.On day 2, the patient experienced intense pain (9/10).The right upper lip's vermilion border developed a hematoma.The patient was referred to dr.Sayeed in plastics, who used two vials of hylenex to flush out a possible vascular occlusion (vo).On day 3, the patient reported blurry vision, and a cta of the head and neck came back normal.By day 4, the patient had bruising extending above the lip, with normal pain and sensation.Bruising persists.The plastic surgeon suspects this may be a case of vascular occlusion in the upper lip.The pt.Got a second opinion by dr.(b)(6) in (b)(6); who diagnosed her with ecchymosis.The information provided by the clinic and the patient has been submitted to the prollenium's medical director for review.The medical director's opinion about the reported ae is as follows: "the following is a clinical opinion based on the information provided in case (b)(4).On (b)(6) 2025 a patient received 0.2cc of revanesse versa+ into her right upper lip.There were no concerns or adverse events at the time of injection.The post treatment photo showed no bruises, nodules or vascular compromise.One day later the patient contacted the clinic complaining of "intense pain" and bruising in the injection area.The patient was seen by a plastic surgeon who used 2 vials of hylenex to dissolve any product in the area.There was no record of tissue damage or necrosis.No photos were provided.The surgeon suspected "a possible vascular occlusion" but did not offer a definitive diagnosis.A second physician, who was sought out by the patient as a second opinion, diagnosed the findings and history as a bruise.My clinical opinion, based on the information provided, is that this case represents a treatment hematoma (bruise).The area was appropriately treat as a vascular occlusion, as this is a differential diagnosis that can not be missed." internal ae number: (b)(4).
 
Additional Manufacturer Narrative
The lot number was verified and has been confirmed to be released by prolleinum.The batch record, qc test reports and qc final inspection review checklist were analyzed and it has been determined that the product was released within final release specifications.

Brand Name
REVANESSE VERSA+ 1.2 ML
Common Device Name
REVANESSE VERSA+
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n.
aurora,, on L4G 4 C3
CA  L4G 4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n.
aurora, on L4G 4 C3
CA   L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway n.
aurora, on L4G 4-C3
CA   L4G 4C3
MDR Report Key21943791
Report Number3004423487-2025-00012
Device Sequence Number15592066
Product Code LMH
UDI-Device Identifier10669808001038
UDI-Public10669808001038
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160042 S004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician Assistant
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/03/2026
Device Model NumberPN40083
Device Lot Number24J104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Initial Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexFemale
Patient RaceWhite